کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4636085 | 1340719 | 2006 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Global exponential stability of impulsive delay difference equation
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, an impulsive delay difference equation is considered. By establishing an impulsive delay difference inequality and using the properties of “ρ-cone” and eigenspace of the spectral radius of nonnegative matrices, some new sufficient conditions for global exponential stability of the impulsive delay difference equation are obtained. The results extend and improve the earlier publications. An example is given to demonstrate the effectiveness of the theory.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 65–72
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 65–72
نویسندگان
Wei Zhu, Daoyi Xu, Zhichun Yang,